Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: effexor, then wellbutrin, now nothing

Posted by geralyn on July 20, 2003, at 1:30:47

In reply to effexor, then wellbutrin, now nothing, posted by melley on July 18, 2003, at 18:24:37

I had the same thing on Prozac - itching and joint pain - allergic reaction. I was worried that I would have the same effect with any antidepressant but now I'm on Effexor and have not had the same thing. My doctor says that each one is different and you won't necessarily have an allergic reaction.

Good luck!


Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:geralyn thread:13781
URL: http://www.dr-bob.org/babble/20030718/msgs/243618.html